# SDR C8GA20080015

- Difficulty date: May 28, 2008
- Submitted: June 2, 2008
- Operation: Air carrier
- Aircraft: N713AA
- Make and model: Boeing 727223
- Aircraft serial: 22469
- Aircraft time: 59,312 hours, 32,417 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Accessory Unit
- Part number: 6560214106
- Part serial: M00418
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 245 FROM EWR TO BDA.  DURING CRUISE OPERATION CAPTAIN'S RMI CARD AND F/O'S HSI CARD STOPPED TURNING IN FLIGHT, BOTH RMI NEEDLES FROZE IN POSITION.  AIRCRAFT RETURNED TO EWR WHERE IT LANDED WITHOUT INCIDENT.  POST FLIGHT INSPECTION REVEALED THE FLIGHT INSTRUMENT ACCY. UNIT AT FAULT.  REMOVED AND REPLACED FLIGHT INSTRUMENT ACCY. UNIT, OPS CHECK GOOD.  NO OTHER DEFECTS WERE NOTED.  AIRCRAFT WAS RETURNED TO SERVICE.
